# SDR CALA0600451

- Difficulty date: November 7, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 59,995 hours, 27,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546818
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT ENTRY FLOORBEAM FLANGE CORRODED AT STA 947, RBL 22 TO LBL 5.  A NEW SECTION OF FLOORBEAM UPPER FLANGE WAS INSTALLED IAW SRM 53-00-51, FIGURE 201.
